Interpolation properties of a two-parameter scale of $L_p$-spaces with respect to a state on a semifinite von Neumann algebra
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 71-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_2_a14,
author = {A. A. Zolotar\"ev},
title = {Interpolation properties of a~two-parameter scale of $L_p$-spaces with respect to a~state on a~semifinite von {Neumann} algebra},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--73},
year = {1988},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_2_a14/}
}
TY - JOUR AU - A. A. Zolotarëv TI - Interpolation properties of a two-parameter scale of $L_p$-spaces with respect to a state on a semifinite von Neumann algebra JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 71 EP - 73 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1988_2_a14/ LA - ru ID - IVM_1988_2_a14 ER -
%0 Journal Article %A A. A. Zolotarëv %T Interpolation properties of a two-parameter scale of $L_p$-spaces with respect to a state on a semifinite von Neumann algebra %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1988 %P 71-73 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1988_2_a14/ %G ru %F IVM_1988_2_a14
A. A. Zolotarëv. Interpolation properties of a two-parameter scale of $L_p$-spaces with respect to a state on a semifinite von Neumann algebra. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 71-73. http://geodesic.mathdoc.fr/item/IVM_1988_2_a14/